# SDR YADA120108

- Difficulty date: December 1, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 51,106 hours, 42,877 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 06165R2476
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD BROKE IN CRUISE - RED GLOW FROM HEATER ELEMENTS UNTIL WINDSHIELD HEAT TURNED OFF.  UNEVENTFUL LANDING MADE AT ORIGINAL DESTINATION.  MX REPLACED THE LT WINDSHIELD DUE TO OUTER PANE FAILURE.
